MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1398-9995.1996.tb04620.x

Медицинская библиотека · Allergy · 1996

Erythema multiforme due to pyrazinamide.

Perdu D, Lavaud F, Prévost A, Deschamps F, Cambie M P, Bongrain E, Barhoum K, Kalis B

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Drug-induced erythema multiforme is reported with many antimicrobial and antipyretic medications. We present one patient who experienced erythema multiforme and urticaria after administration of pyrazinamide for treatment of cutaneous tuberculosis. The side-effects of pyrazinamide include hepatic or dermatologic disorders, but erythema multiforme has not yet, to our knowledge, been described. Clinical features and discontinuation and reintroduction of the drug led us to consider pyrazinamide the cause of the erythema multiforme, but allergologic studies remained negative, except for the presence of circulating immune complexes. The mechanism of this eruption remains obscure, and definite withdrawal of pyrazinamide seems to be the best therapeutic choice.

Для цитирования: Perdu D, Lavaud F, Prévost A, Deschamps F, Cambie M P, Bongrain E, Barhoum K, Kalis B. Erythema multiforme due to pyrazinamide.. Allergy. 1996. DOI: 10.1111/j.1398-9995.1996.tb04620.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.